MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS
Model Number CC4204A
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Collamer® ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.Work order search: no similar claim type was reported for units within the same lot.(b)(4).
 
Event or Problem Description
The reporter stated that a cc4204a, +26.0 diopter, implantable collamer lens was implanted and removed during the same surgery because the doctor didn't like the way the lens fit on the patient's eye.The doctor change to a different model lens.There was no enlargement of the incision or sutures used and no reported patient injury.
 
Additional Manufacturer Narrative
Returned product evaluation found lens was returned in liquid in a lens vial.Visual inspection found the optic torn/split; haptic torn/broken/bent/deformed; missing piece of haptic; len returned torn in four pieces.(b)(4).

Brand Name
SEE H10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key6599960
Report Number2023826-2017-00802
Device Sequence Number95179
Product Code HQL
UDI-Device Identifier00841542102513
UDI-Public(01)00841542102513(17)180531
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date05/31/2018
Device Model NumberCC4204A
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/31/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 05/10/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/30/2017
Supplement Report FDA Received Date06/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR